Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The construction of global attractors


Authors: Marcy Barge and Joe Martin
Journal: Proc. Amer. Math. Soc. 110 (1990), 523-525
MSC: Primary 58F12; Secondary 54F20, 54H20
MathSciNet review: 1023342
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to show that every inverse limit space of an interval mapping can be realized as a global attractor for a homeomorphism of the plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F12, 54F20, 54H20

Retrieve articles in all journals with MSC: 58F12, 54F20, 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1023342-1
PII: S 0002-9939(1990)1023342-1
Article copyright: © Copyright 1990 American Mathematical Society